This is puzzling me.I have been taking Xanax for a very short time... a couple of weeks,The last few weeks have been great!! I have beeen energetic,happy,carefree... etc... but all of a sudden,I feel like I haven't even taken ANYTHING at all.Is there something that I am doing wrong? I mean gosh... I haven't changed anything that I normally do.No other meds,same types of food,same dose... well... I did go up some cuz I am not getting ANY results from this med anymore.Could there be something counteracting this medication,keeping it from working like it used too??
What can I do?? Or "NOT" do??[?]
HELP ME PLEASE!!
- 23 Aug 2004 by leelee
14 Sep 2004
You may need a dosage adjustment. Be very careful with this drug! It is highly addictive. My mother took it for 30 years with out us kids knowing it. At the age of 72 we had to have her hospitilized in a psych ward to get her dried out from it. It was terrible!! This medication is NOT for long term use!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.